Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Increased dose sertraline helpful with alleviating pms symptoms?

(1 Post)
MouseandChops1 Sat 15-Nov-14 11:14:29

Can anyone please advise how long it takes to adjust to increased dose? Upped from 50mg to 100mg nearly 4 weeks ago. I am doing ok mostly but still have a lot of days where my anxiety is incredibly bad.

I've noticed that I suffer with increased anxiety around ovulation and about 10-12 days before I'm due on. I've been keeping a eye on it for 4 months now and there is a clear pattern. Don't know if I'm clutching at straws trying to blame my anxiety issues on a hormonal imbalance but I am certain it definitely heightens my anxiety.

Really thought I'd see a greater improvement 4 weeks after increasing dose and now worried that they are not working sad TIA

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now